# SDR 2003FA0000589

- Difficulty date: June 3, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N7145T
- Make and model: Cessna 172
- Aircraft serial: 46745
- Engine: Cont O300*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: 13836
- Condition: Worn
- Location: Mlg Wheel
- Part time: 35 hours, 41 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR WHEEL BEARING CUPS SHOWS SIGNS OF FAILURE BY SCUFFING.  THIS APPLIES TO BOTH INNER AND OUTER CUPS ON TWO (2) MAIN LANDING GEAR WHEELS FOR A TOTAL OF FOUR (4) FAILURES.
